# SDR SWIA200616367

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.30 LT AFT EQUIPMENT BAY BRACKET CRACKED BETWEEN STR 15 & STR 16.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED BRACKET PER CRJ200 51-42-21- PG 13-17 AND CRJ200 SRM 51-77-00 PG 1.
